Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 136, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2016, 9:41 PM MDT for El Paso County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 9:41 PM MDT (03:41 UTC)
- Expired
- Jul 7, 2016, 10:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:50 PM MDT | HAIL 1.25 | 1 Nnw Ellicott, CO | . |
| Jul 7, 10:00 PM MDT | HAIL 1.5 | 1 W Ellicott, CO | WIND GUST TO 50 MPH, 1.00 INCH PRECIPITATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 3096 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
429 WUUS55 KPUB 080341 SVRPUB COC041-080430- /O.NEW.KPUB.SV.W.0136.160708T0341Z-160708T0430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 941 PM MDT THU JUL 7 2016 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 1030 PM MDT * AT 941 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELLICOTT...OR 21 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... TRUCKTON...RUSH...ELLICOTT AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3865 10405 3875 10452 3893 10451 3909 10405 TIME...MOT...LOC 0341Z 288DEG 11KT 3885 10442 HAIL...1.00IN WIND...<50MPH $$ HODANISH
2 follow-up statements
813
WWUS55 KPUB 080357
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
957 PM MDT THU JUL 7 2016
COC041-080430-
/O.CON.KPUB.SV.W.0136.000000T0000Z-160708T0430Z/
EL PASO CO-
957 PM MDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...
AT 957 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELLICOTT...OR
24 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON...RUSH...ELLICOTT AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 10405 3875 10452 3889 10448 3895 10405
TIME...MOT...LOC 0357Z 288DEG 11KT 3883 10436
HAIL...1.50IN
WIND...60MPH
$$
HODANISH883
WWUS55 KPUB 080406
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1006 PM MDT THU JUL 7 2016
COC041-080430-
/O.CON.KPUB.SV.W.0136.000000T0000Z-160708T0430Z/
EL PASO CO-
1006 PM MDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...
AT 1006 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
26 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON...ELLICOTT AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 10405 3874 10446 3887 10444 3891 10415
TIME...MOT...LOC 0406Z 321DEG 15KT 3877 10434
HAIL...1.50IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:47 PM MDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jul 7, 3:47 PM MDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 PM MDT THU JUL 7 2016 .SHORT TERM...(This evening through Friday) Issued at 335 PM MDT Thu Jul 7 2016 ...A few storms today...slight risk for tomorrow... Models develop a bit of convection this evening. Boundary across the plains trying to back in from the northeast against southwest breezes off the mountains. Boundary is struggling to make progress currently but should accelerate tonight. Ridge runner storm along the Raton Ridge...east of Trinidad is one to watch. It make interact with the southwestward-moving boundary over Baca County later and beef up to the strong or severe range. Also, will have to monitor any other convection developing along or behind the boundary across the plains this evening. Low level moisture is definitely better behind the boundary...50s behind versus 30s ahead. Probably some low clouds moving in over the plains late tonight into early Friday. Tomorrow has potential for severe weather. Models have been flip flopping a bit on whether or not the cap will break across the plains. With low level, moist upslope flow in place across the plains, CAPES are looking high. Convection should manage to get going over the plains and ridges during the afternoon, no problem. Question is how will it hold together across the plains. 12Z run of the NAM12 had convection firing over the Palmer during afternoon and then tracking southeast across the plains during the evening as a growing MCS. 18Z run has done away with the MCS part. GFS has an MCS tracking southeast across northeast Colorado in the afternoon, clipping Kiowa and Prowers Counties in the evening. Many questions on specifics yet, but lots of potential. Will have to pound out the specifics later. .LONG TERM...(Friday night through Thursday) Issued at 335 PM MDT Thu Jul 7 2016 Longer term meteorological concerns include temperatures, pops, the potential for strong to possibly severe thunderstorms at times as well as elevated fire weather concerns at times. Recent longer range PV analysis, forecast model soundings and computer simulations indicate that upper disturbances will interact with increased atmospheric moisture from later Friday into Saturday night...capable of producing isolated to scattered showers and thunderstorms...strong to possibly severe at times as projected localized capes, LI's and deep layer shear values challenge 3000 J/KG...-8C and 45 knots during this time-frame. As always, WFO Pueblo will monitor closely. Then a return to somewhat drier conditions are anticipated from Sunday into at least mid-week as drier southwesterly to zonal upper flow returns to the forecast district. At this time...it appears that the highest potential for elevated fire weather concerns should be noted from Sunday into Tuesday, with Monday have the highest potential of more widespread near critical to critical fire weather conditions. Overall, maximum and minimum temperatures should run at/or above early July climatological averages during the longer term in combination with generally low-grade gradients winds. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 335 PM MDT Thu Jul 7 2016 Generally hot, dry westerly flow over the flight area next 24 hours. However, a very weak boundary will continuing backing into the eastern plains tonight, possibly helping to generate an isolated storm or two around the area. With the hot, dry airmass in place, the main concerns with any such storm would be erratic thunderstorm outflow wind gusts to around 50 mph and lightning. The boundary could also bring some low MVFR clouds into the plains by Friday morning. An upper disturbance will increase thunderstorm chances across the flight area tomorrow afternoon, primarily in and near the mountains, but also across the plains into the evening if the cap can break down. The main storm threats would be lightning and gusty winds but also hail and heavy rain across the plains. While there is an outside chance that a storm could develop at any of the 3 TAF sites over the next 24 hours, chances are too slim to put in TAFs at this time. Conditions should generally be VFR. && .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jul 7, 9:00 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 900 PM MDT THU JUL 7 2016 COZ058>089-093>099-090300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 900 PM MDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS TONIGHT. ONE OR TWO SEVERE THUNDERSTORMS WILL BE LIKELY WITH HAIL UP TO THE SIZE OF GOLF BALLS AND 60 MPH WINDS. THUNDERSTORMS SHOULD DIMINISH TOWARDS MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO 50 MPH POSSIBLE. FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THIS EVENING ACROSS THE SOUTHEAST COLORADO PLAINS. 31/31
In the hours before
Local storm report, Jul 7, 9:12 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
912 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 4 NNE PETERSON AFB 38.89N 104.68W
07/07/2016 M1.75 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 9:15 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 1 ENE FALCON 38.93N 104.61W
07/07/2016 M1.50 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 9:16 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
916 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 2 NE FALCON 38.95N 104.59W
07/07/2016 M1.00 INCH EL PASO CO PUBLIC
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 9:18 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
918 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 3 NE FALCON 38.96N 104.58W
07/07/2016 M1.00 INCH EL PASO CO AMATEUR RADIO
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 9:20 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
920 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 4 N PETERSON AFB 38.89N 104.71W
07/07/2016 M0.88 INCH EL PASO CO AMATEUR RADIO
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 7, 9:34 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
934 PM MDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL FALCON 38.93N 104.61W
07/07/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 7, 8:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 7, 8:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Jul 7, 8:20 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jul 7, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 46 min |
| Jul 7, 8:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 7, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jul 7, 9:07 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jul 7, 9:52 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 10:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 7, 10:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 11:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jul 7, 11:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 11:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Jul 8, 12:16 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 59 min |
| Jul 8, 1:12 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 48 min |
| Jul 8, 1:55 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 65 min |
| Jul 8, 2:25 AM MDT | Tornado Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 8, 2:30 AM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 8, 2:50 AM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 8, 2:54 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 51 min |
| Jul 8, 3:00 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 8, 3:17 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| Jul 8, 3:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
| Jul 8, 3:39 AM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| Jul 8, 3:42 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jul 8, 3:46 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 14 min |
| Jul 8, 3:57 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 8, 4:08 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 19 min |
| Jul 8, 4:10 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 8, 4:46 AM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jul 8, 4:57 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 33 min |
| Jul 8, 4:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 8, 5:25 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 50 min |
| Jul 8, 5:28 AM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 8, 5:31 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 8, 5:41 AM MDT | Areal Flood Advisory | PUB | Pueblo | 64 min |
| Jul 8, 5:54 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 8, 7:56 AM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 8, 12:37 PM MDT | Special Weather Statement | PUB | Pueblo | 83 min |
| Jul 8, 12:40 PM MDT | Special Weather Statement | PUB | Huerfano | 95 min |
| Jul 8, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jul 8, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 8, 2:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jul 8, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 8, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jul 8, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 61 min |
| Jul 8, 3:51 PM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jul 8, 3:52 PM MDT | Special Weather Statement | PUB | Fremont | 53 min |
| Jul 8, 4:03 PM MDT | Tornado Warning | PUB | El Paso | 42 min |
| Jul 8, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 8, 4:44 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 8, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 20 min |
| Jul 8, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 8, 5:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 8, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.